Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 5, Pages 1088–1091 (Mi dan9022)  

MATHEMATICS

Analytical homotopy theory. Rigidity of homotopic integrals

S. P. Novikov

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Chernogolovka Moscow region

Full text: PDF file (521 kB)

Bibliographic databases:
UDC: 513.835
Received: 04.12.1984

Citation: S. P. Novikov, “Analytical homotopy theory. Rigidity of homotopic integrals”, Dokl. Akad. Nauk SSSR, 283:5 (1985), 1088–1091

Citation in format AMSBIB
\Bibitem{Nov85}
\by S.~P.~Novikov
\paper Analytical homotopy theory. Rigidity of homotopic integrals
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 5
\pages 1088--1091
\mathnet{http://mi.mathnet.ru/dan9022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=802135}
\zmath{https://zbmath.org/?q=an:0603.55010}


Linking options:
  • http://mi.mathnet.ru/eng/dan9022
  • http://mi.mathnet.ru/eng/dan/v283/i5/p1088

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:82
    Full text:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021